# SDR ASOA06081

- Difficulty date: January 9, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD FLOOR SUPPORT, AT FS 280, WAS FOUND TO BE CORRODED.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCES DETERMINATION OF APPROPRIATE CORRECTIVE ACTION.  (K)
